MAUDE Adverse Event Report: TELEFLEX MEDICAL AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "clip was found jamming during use".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
Qn #: (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).Pon investigation of the returned sample, it was found that the malfunction was not reportable; thus, the initial mdr, submitted on 14 oct 2025 shall be retracted complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key23292945
Report Number3003898360-2025-00748
Device Sequence Number4824279
Product Code FZP
UDI-Device Identifier14026704553126
UDI-Public(01)14026704553126(11)240903(17)260302(10)73J2400130(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2026
Device Catalogue NumberAE05ML
Device Lot Number73J2400130
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown